# SDR AALA970630

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1403M
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11354
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: MS2190210C
- Condition: Broken
- Location: Nr 1 Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1077 - AFTER TAKEOFF EWR DURING CLIMB-OUT, SYSTEM 1 HYDRAULIC QTY AND PRESSURE WENT TO ZERO.  ACCOMPLISHED ABNORMAL PROCEDURES AND AIRCRAFT DIVERTED TO JFK.  ACCOMPLISHED ALTERNATE GEAR EXTENSION AND AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED BROKEN UNION ON NR 1 ENGINE HYDRAULIC SILENCER.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  (M)
